# SDR SWAA2022101356938

- Difficulty date: October 6, 2022
- Submitted: October 13, 2022
- Operation: Air carrier
- Aircraft: N969WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 41777
- Aircraft time: 35,191 hours, 21,540 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: Missing
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL POWER DOOR CUTOUT LOWER FLANGE HAS AREA MISSING / [01] REMOVED THE INITIAL RUBBING BLOCK AND TRIMMED OUT DAMAGED AREA OF EGPR SURROUND DOUBLER IAW SRM 53-10-15-2R-4 ZONE 2 ALT. 2;[02] HFEC IAW B737 NDT PART 6; 51-00-00 PROC 23. NO DEFECTS NOTED. TOOL#31823; DUE 23DEC22;[03] ENLARGED TRIM OUT BY .040' AS INSURANCE CUT IAW SRM 53-10-15-2R-4;[04] PERFORMED 10X VISUAL INSPECTION OF TRIM OUT AREA; NO DEFECTS NOTED IAW SRM 53-10-15-2R-4;[05] VERIFIED PN: 2024-T3-050 A-TAG: A83990 FOR -2 DOUBLER AND PN: 2024-T3-040 A-TAG: A84491 FOR -3 FILLER IAW SRM 53-10-15-2R-4;[06] VERIFIED STEPS 1 AND 3-4;[07] VERIFIED STEPS 3; 4; 5 & 6 C/W;[08] COMPLETED FABRICATION OF REPAIR PARTS IAW SRM 53-10-15-2R-4 ZONE 2 ALT. 2;[09] VERIFIED STEP 8;[10] VERIFIED STEP 8 & 9;[11] OK GIVEN TO TREAT AND PRIME.;[12] TREATED AND PRIMED REPAIR PARTS AND BARE SURFACES IN REPAIR AREA IAW SRM 53-10-15-2R-4;[13] VERIFIED STEP 12;[14] VERIFIED ITEM 12 OK TO INSTALL REPAIR;[15] COMPLETED INSTALLATION OF REPAIR IAW SRM 53-10-15-2R-4 ZONE 2 ALT. 2;[16] VERIFIED JOB IS COMPLETE;[17] VERIFIED STEPS 15 & 16 C/W; JOB COMPLETE; AUDIT C/W
